Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have had 10 years of hell from pain medications myself, people that think it is easy to just quit, just don't understand at all. Mine, is from doctors for being disabled for at least 20 years and I am 37, I have had a handful of surgeries, and cancer that is gone  but there is no Hell like withdrawal and chronic pain, I'd rather have a baby any day of the week ( and since I'm a mom of 3, I really mean that) I wrote all this to see if I could "possibly" help anybody....I sure hope so  I too have had troubles with taking pain medications. Not because I was trying to get "high" but because I have been prescribed from a doctor several medications, for being disabled. I have Ehlers-Danlos Syndrome, for those who don't know what that is, it is EXTREMELY PAINFUL and is a chronic joint condition where your joints can slip out of place easily die to too much collegan in your skin. Also it can bring on other types of conditions that are all somewhat similar and more common things like tempromanduliar joint disorder or TMJ ( in my case I get extreme tension headaches and have sharp shooting pains in my jaw so bad I do not want to eat ANYTHING, also fibromyalgia (chronic pain in the muscles and joints), and arthritis, or even rheumatoid arthritis (which is an autoimmune deficiency joint and bone pain, that when I get a viral infection, instead of helping my body it seems to "attack" my joints causing even more extreme pain. Also leads to extreme stiffness in my hands and carpal tunnel syndrome. Because of all of this I get such bad pain I feel like in order just to live a "normal" life pain medications are the only thing that helps me. However, when my pain hurts so bad....I too, will overtaken medications, not caring at the time if i run out, so EVERYTIME I run out of my script before I can refill it......and EVERYTIME I withdrawal. Finally, I have come to a point that I feel like the pain of withdrawal and the pain I take the stupid things for in the first place, make it so I just want this final withdrawal to be OVER!!' I have been through this for ten years and ENOUGH IS ENOUGH!!! If you are withdrawing from opiates, or have a child you wanna help overcome withdrawal from Here are some things that may work for you. Keep in mind I take percocet 10/325 10 times or more a day (oxycodone) it's a little stronger than hydrocodone but not much (hydrocodone is an anti inflammatory) oxycontin is stronger than oxycodone and fetanayl is similar too ( this may help with any of those) I AM NOT A DOCTOR!!!! and some medications I mention some people may agree can lead to other addictions, but they don't have the same problems that opiate withdrawal does.....( I'm just giving an idea of what helps me, so if u comment, please be nice about it) I'm just trying to help  First.....you are going to sweat A LOT...that's good, you are detoxing let your body sweat it out even exercise, go to a sweat lodge, sauna whatever. Drink a TON OF WATER!! there are "beauty detox wraps" you can go do they are supposed to help you lose a ton of weight quickly, but really they are a detox. Find one that's a good idea. Also, go to a natural foods place and they have the master cleanser (or called the lemonade diet) it is the BEST detox in the world!! A lot of mobiestars do this "detox diet" to lose 20 pounds in 10 days, but it is VERY DIFFICULT and requires you to drink liquids ONLY for ten days!! Also, get a colonic if you can, it's kinda weird to some, but try and flush your body in EVERY WAY YOU CAN!!! once your body is flushed, you with get those "man made" chemicals out of yoursystem to feel normal again! NEXT.....your going tone DRAINED of energy, if you can just take a couple of days to sleep GREAT, if you can't, you can try coffee, 5 hour energy shots, or red bull, whatever! I take ADDERROLL it is a medication used for ADHD ( it can be highly addictive too, BUT doesn't have withdrawal. It will give you tons of energy. EVERYBODY WILL NOT AGREE THAT IS A GOOD IDEA, BUT WE ARE TALKING ABOUT GETTING RID OF OPIATE WITHDRAWLED, so YOU decide, and please don't slam me for saying so, it just helps me with energy. You can try natural herbs such as ginseng root too. I only used adderoll for my withdrawal than I quit ( your body will Sweat it out in a day) it DOES NOT give energy to People with actual ADHD, it reduces your hyperness so to speak. Suboxtone and methadone do get rid of withdrawal pains, but I guess lead to worse things down the line, and from my understanding it is WAY WORSE of a withdrawal from those. Keep telling yourself, I am detoxing this out right now, I'm going to be OK. I have heard of the Thomas recipe too, never tried that but it may work, but it too uses other forms of meds like Valium, kalonapn, and stuff. Even if you aren't disabled like me and just have a substance abuse problem I KNOW the master cleanse works, but it is difficult!! There is a section in the book for EXTREME DETOX ( this is for people that just ate a poison or something) they use salts like Epsom salts or sea salt soaked ace bandages to wrap around your body in the tub, the salt "draws" all artificial poisons out of your body immediately. Also, take baths every day in Epsom salts too, and if you don't wanna try a colonic, look on the side of the Epsom salts, you can drink It in a huge thing of warm water and it acts as an immediate laxative to flush your body. Also the master cleanse has you drink Salt water every day and a laxative tea at night. For pain like mine, do tons of research about your disorder and find natural Remedies.... For TMJ take excedrin tension headache relief. Take ibuprofen or arthritis pain relief (buy it at the dollar store) STAY AWAY FROM TOO MUCH ACETOMINIPHEN THOUGH, it is actually what is soooo bad for your liver ( in my opinion it is worse for you then narcotics. DID YOU KNOW, drinking TONIC WATER helps with arthritis?!? It does! Drink Tonic water every morning to relieve stiff hands  IF YOU TAKE THESE OPIATES FOR A SUBSTANCE PROBLEM MAKE SURE YOU DON'T REALLY HAVE A CONDITION UNDERLYING WHY YOU TAKE THEM.....90% of people who take narcotics have an underlying pain "problem" due to Something they don't even know about. And last but not least....if u have taken narcotics a long time, there is a good chance you have nerve damage, that in itself sucks, get a prescription for gabapentin... It helps a lot!! Once you got your body "detoxed" now it's time to do it a favor and take vitamins and eat a healthy diet and organic. It makes you wonder sometimes if their are so many new illnesses and conditions out there due to the unnatural "hormone antibiotic filled" foods we eat, that we've created new illnesses and made our bodies mutate from certain antibiotics that use to help Us get well. I AM NOT A DR, so this is just my advice, and what works for me. Maybe, I should be though, because I sure as hell would take the actual time to find out what was ailing my patients and NEVER prescribe them pain narcotics to make their lives worse!!' good luck to all of you, it does get better, and once your yourself again it is easy to let go of! Do it for the ones you love, be it your wife or husband, your parents, or your children BUT NEVER FORGET DOING IT FOR YOU IS THE NUMBER ONE WAY, everything else will fall into place, and god bless all of you! 

Loading...

Hi there! It was nice reading your story. The more of these I read, the better I feel about my situation. I've been addicted to roxies with my BF of 4 years. We've been doing them for almost 1 year. Compared to most people that's nothing. But we both work in the same company..and I was just wondering...how long do you think the withdrawal symptoms would last for someone who's been taking anywhere from 10-15 roxies a day. for about 7-12 months?
Reply

Loading...

JM, I wanted to say thanks for posting this. I am also a mother and have been on oxycodone for a decade, since a car accident which lead to back surgery. I'd like to get off of them, but also want to make sure my underlying pain is treated. I know it may take time to know the difference between my "real" pain and the pain from being in withdrawal so my goal is to get through the 2 or 3 weeks of utter misery, to assess.

I did go through withdrawal twice and this is what I've learned...

Blood pressure goes UP with withdrawal. That is a big cause of many of the symptoms that are such a nightmare (along with the cramping and diarrhea).

Therefore, drugs like Adderall that are amphetamines, (i.e., speed) increase the blood pressure and heart rate. In my opinion, it would be dangerous to use that drug, at least the first week of withdrawal.

Also, fyi, hydrocodone is not an anit-inflammatory, it's an opiate that is slightly weaker than oxycodone.

I do understand the need for energy - God knows, and I don't mean to nitpick. But Adderall is probably an idea for later on, if at all...and I'd urge caution to those who are likely to get addicted b/c speed is addicting too.
Reply

Loading...

Hi I just wanted to say thank you for sharing and maybe help you a little, as I'm sure we all know that pain killers cause recurring headaches but as far as tension headaches go I suffer from them severely I strongly recommend Fioricet it is in fact a prescription drug but it is non narcotic and it works wonders!!!!! I would at least talk to your doctor about it sounds like you struggle enough that tension headaches are the last thing you need! I hope this helps you
Reply

Loading...